# SDR VNAA202310090012

- Difficulty date: August 17, 2023
- Submitted: October 9, 2023
- Operation: Air carrier
- Aircraft: N555NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15338
- Aircraft time: 20,108 hours, 18,132 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: CC6701004610CC67
- Condition: Worn
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEAR ON AREA OF SETTLEMENT OF FAIRINGS (683AB, 686AB, 692AB, 695AB, 697AB) AT RH WING LOWER SKIN.   REPAIRED PER EA 23-C9-57-1258 REV IR, EA 23-C9-57-1259 REV IR, EA 23-C9-57-1260 REV IR, EA 23-C9-57-1261 REV IR, EA 23-C9-57-1262 REV IR.
